# SDR SWAA2022032170842

- Difficulty date: February 9, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Seal Plate
- Part number: 441AL
- Condition: Cracked
- Location: Rh Eng
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE I/B THUMBNAIL PANEL 441AL SEAL PLATE CRACKED. (18-026) / [01] REMOVED AND REPLACED SEAL PLATE ON #2 ENGINE I/B THUMBNAIL PANEL 441AL I.A.W. B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
